What are Syndol Tablets?
Syndol contains four different medicines called caffeine, codeine phosphate, doxylamine succinate and paracetamol. Paracetamol acts as an analgesic (painkiller) and an antipyretic (lowers body temperature), codeine phosphate is an analgesic, doxylamine succinate is an antihistamine and caffeine is a mild stimulant.
Syndol is used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, including muscle contraction or tension headache, migraine, neuralgia, period pain, toothache and other dental pain, muscular and rheumatic aches and pains and for pain relief following surgery or dental procedures.
Codeine can be used in children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone but not if they are under 18 years of age and have had their tonsils or adenoids removed due to Obstructive Sleep Apnoea Syndrome.
How to take Syndol Tablets
- Do not take Syndol for more than 3 days. If you need to use this medicine for more than three days you must speak to your doctor or pharmacist.
- This medicine contains codeine and can cause addiction if you take it continuously for more than three days. When you stop taking it you may get withdrawal symptoms. You should talk to your doctor or pharmacist if you think you are suffering from withdrawal symptoms.
Adults, including the elderly:
- Take one or two tablets every four to six hours as needed for relief
- Adults should wait at least 4 hours before taking another dose
- Do not take more than eight tablets in a 24 hour period
- Do not exceed the stated dose
- If you are elderly or of a weakened state, you should seek advice from your doctor before taking Syndol as dosage adjustment may be required.
Children aged 16 to 18 years:
- 1 to 2 tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours
Children aged 12 to 15 years:
- 1 tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours
What do Syndol Tablets contain
Each Syndol tablet contains the following active ingredients, 450mg of paracetamol, 10mg of codeine phosphate, 5mg of doxylamine succinate and 30mg of caffeine.
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
Solpadeine Max Soluble (Codeine/Paracetamol) - 32 TabletsPain ReliefIn stock
FlexiSEQ Max Strength For Osteoarthritis - 50gAlternative Pain ReliefIn stock
Flarin 200mg Soft Capsules – 30 CapsulesPain ReliefIn stock
Voltarol 12 Hour Joint Pain Relief Gel - 100gPain ReliefIn stock
Paracetamol Tablets 500mg - 96 TabletsPain ReliefIn stock
Solpadeine Max (Codeine/Paracetamol) - 30 TabletsPain ReliefIn stock
Solpadeine Headache Soluble - 16 TabletsPain ReliefIn stock
Nurofen Plus (12.8mg/200mg) - 32 TabletsPain ReliefIn stock
Paramol Tablets Easy To Swallow - Pack of 32Pain ReliefIn stock
Anbesol Oral Liquid 10mlPain ReliefIn stock
Co-Codamol Effervescent - 32 x 8/500mg TabletsPain ReliefIn stock
Fenbid Ibuprofen 5% Gel - 100gAlternative Pain ReliefIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.